Access count of this item: 60

Files in This Item:
File Description SizeFormat 
1728-01.pdf478.21 kBAdobe PDFView/Open
Title: 有限次元凸値関数に対する連続選択関数の存在 (一般位相幾何学及び幾何学的トポロジーの最近の話題とその応用)
Authors: 山内, 貴光  KAKEN_name
Author's alias: Yamauchi, Takamitsu
Issue Date: Feb-2011
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1728
Start page: 1
End page: 4
Appears in Collections:Research trends on general and geometric topology and their applications

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.